# SDR ASAA2024121055040

- Difficulty date: December 10, 2024
- Submitted: January 7, 2025
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 56,501 hours, 16,822 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH FWD SHIELD HAS NUMEROUS SPOTS OF CORROSION. GROUNDED - YES. REMOVED CORROSION ON AFT PIT R/H FWD SHIELD. ORIGINAL MAT .050, REMOVED .010, REMAINING .040. FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-60-15-1A-1. REPLACED AFT PIT R/H FWD SHIELD IAW B737-800 SRM 51-40-02 AND BAC DWG 146A0081 REV:A. TOOL# T8224U CAL DUE: 20/MAR/25 AND B737-NG SRM 51-40-05.
